# SDR DALA2015102406489

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BS 365 - 418, RBL 45.   REMOVED ALL CORROSION  IAW SRM 53-00-52, FIG 101 AND FOUND AREAS OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  R & R THE SEAT TRACK SUPPORT IAW SRM 51-40-02, PAGE 7, PAR 8 & DWG 141N5130, REV E.
